# SDR USAA991006

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58.750
- Part time: 43,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FOUND 2 CRACKS, ONE IS .625 INCH AT 5TH RIVET AND ONE IS .5 INCH AT 4TH RIVET ON SKIN AT STATION 58.750, 4TH AND 5TH RIVETS BELOW FLOOR LINE FORWARD SIDE LEFT SIDE.  INSTALLED FILLER AND INTERNAL DOUBLER FLUSH REPAIR PER SRM 53-01 FIG 4.  (M)
